Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 86, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 3, 2025, 1:41 AM CDT for 4 counties in Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 1:41 AM CDT (06:41 UTC)
- Expired
- Apr 3, 2025, 2:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Chester County, TN, Fayette County, TN, Hardeman County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 83 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:03 AM CDT | HAIL 2.75 | 5 W Hornsby, TN | Baseball-sized hail observed on the Hornsby Loop. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 11:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.7 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
258
WFUS54 KMEG 030641
TORMEG
TNC023-047-069-109-030730-
/O.NEW.KMEG.TO.W.0086.250403T0641Z-250403T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
141 AM CDT Thu Apr 3 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Fayette County in west Tennessee...
Hardeman County in west Tennessee...
Southwestern McNairy County in west Tennessee...
Southwestern Chester County in west Tennessee...
* Until 230 AM CDT.
* At 141 AM CDT, a large and extremely dangerous tornado was located
near Lagrange, or 16 miles southwest of Bolivar, moving northeast
at 60 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Ghost River State Natural Area, Forty Forks, Rose Creek, Selmer,
Pine Top, Bethel Springs, Lagrange, La Grange, Masseyville, Hickory
Valley, Chickasaw State Forest, Silerton, Hickory Corners, Bolivar,
Hebron, Middleton, Van Buren, Purdy, Rogers Springs, and Saulsbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3500 8927 3516 8930 3544 8872 3511 8842
TIME...MOT...LOC 0641Z 246DEG 51KT 3506 8915
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$4 follow-up statements
629
WWUS54 KMEG 030654
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
154 AM CDT Thu Apr 3 2025
TNC047-030704-
/O.CAN.KMEG.TO.W.0086.000000T0000Z-250403T0730Z/
Fayette TN-
154 AM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHEASTERN FAYETTE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CDT for west
Tennessee.
&&
LAT...LON 3507 8914 3522 8918 3544 8872 3511 8842
TIME...MOT...LOC 0654Z 240DEG 45KT 3514 8899
$$
TNC023-069-109-030730-
/O.CON.KMEG.TO.W.0086.000000T0000Z-250403T0730Z/
Hardeman TN-McNairy TN-Chester TN-
154 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR CENTRAL
HARDEMAN...NORTHERN MCNAIRY AND SOUTHWESTERN CHESTER COUNTIES...
At 154 AM CDT, a confirmed large and extremely dangerous tornado was
located 8 miles south of Bolivar, moving northeast at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Forty Forks, Rose Creek, Selmer, Pine Top, Bethel Springs,
Masseyville, Hickory Valley, Chickasaw State Forest, Silerton,
Hickory Corners, Bolivar, Hebron, Van Buren, Purdy, Hornsby, Lisbon,
Woodville, Middleburg, McNairy, and Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3507 8914 3522 8918 3544 8872 3511 8842
TIME...MOT...LOC 0654Z 240DEG 45KT 3514 8899
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$575
WWUS54 KMEG 030702
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
202 AM CDT Thu Apr 3 2025
TNC023-069-109-030730-
/O.CON.KMEG.TO.W.0086.000000T0000Z-250403T0730Z/
Hardeman TN-McNairy TN-Chester TN-
202 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHEASTERN HARDEMAN...NORTHWESTERN MCNAIRY AND SOUTHWESTERN CHESTER
COUNTIES...
At 202 AM CDT, a confirmed large and extremely dangerous tornado was
located 9 miles southeast of Bolivar, moving northeast at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Forty Forks, Hornsby, Rose Creek, Pine Top, Bethel Springs,
Masseyville, Woodville, Chickasaw State Forest, McNairy, Lacy,
Silerton, Hickory Corners, Montezuma, Bolivar, Hebron, Robertson,
Purdy, Shandy, Selmer, and Finger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3511 8901 3528 8906 3544 8872 3520 8850
TIME...MOT...LOC 0702Z 246DEG 46KT 3517 8890
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$095
WWUS54 KMEG 030710
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
210 AM CDT Thu Apr 3 2025
TNC023-069-109-030730-
/O.CON.KMEG.TO.W.0086.000000T0000Z-250403T0730Z/
Hardeman TN-McNairy TN-Chester TN-
210 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR EAST
CENTRAL HARDEMAN...NORTHWESTERN MCNAIRY AND SOUTHWESTERN CHESTER
COUNTIES...
At 210 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Masseyville, or 10 miles west of Selmer, moving
northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Forty Forks, Hornsby, Rose Creek, Pine Top, Bethel Springs,
Masseyville, Woodville, McNairy, Lacy, Silerton, Hickory Corners,
Montezuma, Hebron, Robertson, Purdy, Selmer, and Finger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3514 8890 3528 8894 3544 8872 3520 8850
TIME...MOT...LOC 0710Z 246DEG 46KT 3521 8878
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$649
WWUS54 KMEG 030714
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
214 AM CDT Thu Apr 3 2025
TNC023-069-109-030730-
/O.CON.KMEG.TO.W.0086.000000T0000Z-250403T0730Z/
Hardeman TN-McNairy TN-Chester TN-
214 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR EAST
CENTRAL HARDEMAN...NORTHWESTERN MCNAIRY AND SOUTHWESTERN CHESTER
COUNTIES...
At 213 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Masseyville, or 8 miles northwest of Selmer, moving
northeast at 60 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Forty Forks, Hornsby, Rose Creek, Pine Top, Bethel Springs,
Masseyville, Woodville, McNairy, Lacy, Silerton, Hickory Corners,
Montezuma, Hebron, Robertson, Purdy, Selmer, and Finger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3514 8890 3528 8894 3544 8872 3520 8850
TIME...MOT...LOC 0713Z 246DEG 51KT 3523 8873
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 11:13 PM CDT, 2 hours 28 minutes earlier. Its key messages:
- Updated at 1111 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 11:13 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1113 PM CDT Wed Apr 2 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1111 PM CDT Wed Apr 2 2025
-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.
-A High Risk of severe weather today, an Enhanced Risk is in
effect Thursday, Friday and Saturday.
-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
&&
.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025
A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!
An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.
Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.
Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.
Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.
The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.
With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!
Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.
&&
.AVIATION...
(06Z TAFS)
Issued at 1111 PM CDT Wed Apr 2 2025
Active aviation forecast with multiple impacts expected through
the period at all sites. Ongoing convection over the entire region
will continue through the rest of the night with drops to MVFR
likely for extended periods of time from both CIGs and vsbys. A
line of storms will then settle over the region tonight as a
stationary boundary, locking these conditions in through
tomorrow at all terminals except TUP. TS might stop for a few
hours from ~10z through 18z, but then become reinvigorated
tomorrow afternoon with similar effects as tonight through the end
of the period. Enough confidence exists to introduce prevailing
TSRA around 00Z.
JAB/ANS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
035-036-048-049-058.
Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Wind Advisory until midnight CDT tonight for MOZ113-115.
Flood Watch through Sunday morning for MOZ113-115.
MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.
Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
048>055-088>092.
Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JAB
AVIATION...JAB/ANSIn the hours before
Local storm report, Apr 2, 9:03 PM CDT, 4 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
903 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM Tstm Wnd Dmg Trimble 36.20N 89.19W
04/02/2025 Dyer TN Storm Chaser
Trees and power lines down. Possible
tornado.
&&
MJLocal storm report, Apr 2, 9:04 PM CDT, 4 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
904 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM Tstm Wnd Dmg 5 WNW Martin 36.38N 88.94W
04/02/2025 Weakley TN Emergency Mngr
Large tree down blocking Highway 431 causing
a vehicle accident.
&&
MJLocal storm report, Apr 2, 9:08 PM CDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
908 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM Tstm Wnd Dmg 4 S Bono 35.86N 90.81W
04/02/2025 Craighead AR Emergency Mngr
Major roof damage to Westside School
gymnasium.
&&
MJLocal storm report, Apr 2, 9:14 PM CDT, 4 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
914 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM Tstm Wnd Dmg 3 NW Kenton 36.22N 89.05W
04/02/2025 Obion TN Law Enforcement
Building destroyed on Concord Road.
&&
MJLocal storm report, Apr 2, 9:36 PM CDT, 4 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
936 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM Flash Flood 3 SW Frayser 35.19N 90.02W
04/02/2025 Shelby TN Broadcast Media
Water covering 1 to 2 lanes lanes on
eastbound I-40 before the Watkins exit.
&&
12Local storm report, Apr 2, 10:15 PM CDT, 3 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1015 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Hail 2 E Midtown Memphis 35.13N 89.95W
04/02/2025 E1.00 Inch Shelby TN Broadcast Media
Nickel and quarter sized hail at Poplar and
Highland.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 62 min |
| Apr 2, 7:13 PM CDT | Tornado Warning | MEG | Tipton | 47 min |
| Apr 2, 7:21 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 2, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 43 min |
| Apr 2, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 61 min |
| Apr 2, 7:40 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 50 min |
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
| Apr 2, 7:53 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 37 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 47 min |
| Apr 2, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 53 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Apr 2, 8:32 PM CDT | Tornado Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 43 min |
| Apr 2, 8:35 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 40 min |
| Apr 2, 8:36 PM CDT | Flash Flood Warning | MEG | Dyer, Lauderdale, Tipton | 3 hr |
| Apr 2, 9:08 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Weakley | 52 min |
| Apr 2, 9:10 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 4 more | 3 hr |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 50 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 48 min |
| Apr 2, 9:12 PM CDT | Tornado Warning | MEG | Weakley | 18 min |
| Apr 2, 9:34 PM CDT | Tornado Warning | MEG | Henry | 26 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more | 55 min |
| Apr 2, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Apr 2, 10:09 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 51 min |
| Apr 2, 10:18 PM CDT | Tornado Warning | MEG | Benton, Henry | 42 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more | 46 min |
| Apr 2, 10:34 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby | 3 hr |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 51 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 49 min |
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 44 min |
| Apr 2, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more | 39 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 45 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 2, 11:50 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Madison | 40 min |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more | 3 hr |
| Apr 3, 12:00 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 45 min |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more | 50 min |
| Apr 3, 12:26 AM CDT | Tornado Warning | MEG | Benton, Decatur | 19 min |
| Apr 3, 12:31 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 59 min |
| Apr 3, 12:50 AM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 3, 1:09 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 51 min |
| Apr 3, 1:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 39 min |
| Apr 3, 1:42 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Apr 3, 1:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 3, 2:12 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 48 min |
| Apr 3, 2:14 AM CDT | River Flood Warning | MEG | Shelby | 6 days |
| Apr 3, 2:19 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 56 min |
| Apr 3, 2:37 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 2:40 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 50 min |
| Apr 3, 2:47 AM CDT | Tornado Warning | MEG | Hardeman | 43 min |
| Apr 3, 3:09 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 51 min |
| Apr 3, 3:23 AM CDT | Tornado Warning | MEG | Hardeman, Hardin, McNairy | 52 min |
| Apr 3, 4:17 AM CDT | Flash Flood Warning | MEG | Shelby | 5 hr |
| Apr 3, 4:30 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 5 hr |
| Apr 3, 5:30 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 11:17 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 12 hr |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Apr 3, 1:41 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more | 7 hr |
| Apr 3, 2:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 40 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | MEG | Chester | 28 min |
| Apr 3, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 49 min |
| Apr 3, 4:10 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more | 6 hr |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 51 min |
| Apr 3, 4:48 PM CDT | Tornado Warning | MEG | Hardin | 42 min |
| Apr 3, 5:43 PM CDT | Special Weather Statement | MEG | McNairy | 32 min |
| Apr 3, 6:15 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | MEG | Hardin | 10 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 38 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.